# SDR SWIA201437712

- Difficulty date: May 21, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 33,153 hours, 46,568 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHITE FLOOR EMERGENCY LIGHT NEXT TO 3A INOPERATIVE.  SECURED WIRE ON ESCAPE PATH LIGHT IAW AMM.
